Alert archive / Ohio / Lake Effect Snow Warnings in 2008

Lake Effect Snow Warning 5, NWS Cleveland, OH

November 10, 2008Ashtabula County, Geauga County, Lake County, Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Nov 10, 2008, 7:04 AM EST for Ashtabula County, Geauga County, Lake County, Ohio; Erie County, Pennsylvania. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2008, 7:04 AM EST (12:04 UTC)
Expired
Nov 10, 2008, 9:14 PM EST
In force
14 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 97 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 0.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 101204
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
704 AM EST MON NOV 10 2008

.A PERSISTENT WESTERLY FLOW OFF THE RELATIVELY WARM WATERS OF
LAKE ERIE WILL ALLOW LAKE EFFECT SNOW SHOWERS TO CONTINUE TODAY.

OHZ012-014-PAZ002-102015-
/O.UPG.KCLE.LE.Y.0006.000000T0000Z-081110T2100Z/
/O.NEW.KCLE.LE.W.0005.081110T1204Z-081110T2100Z/
LAKE-ASHTABULA INLAND-SOUTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...EDINBORO
704 AM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DEVELOP AND MOVE INTO
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS MORNING AND
AFTERNOON. AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS POSSIBLE. THIS
WILL BRING STORM TOTALS TO 4 TO LOCALLY 8 INCHES.

IF YOU WILL BE TRAVELING ACROSS THIS AREA TODAY...BE PREPARED FOR
RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR FURTHER
DETAILS OR UPDATES.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ089-PAZ001-102015-
/O.NEW.KCLE.LE.W.0005.081110T1204Z-081110T2100Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE
704 AM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DEVELOP AND MOVE INTO
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS MORNING AND
AFTERNOON. AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS POSSIBLE. THIS
WILL BRING STORM TOTALS TO 4 TO LOCALLY 8 INCHES.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TK
3 follow-up statements
000 
WWUS41 KCLE 101351
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
851 AM EST MON NOV 10 2008

OHZ013-102100-
/O.EXA.KCLE.LE.W.0005.000000T0000Z-081110T2100Z/
GEAUGA-
INCLUDING THE CITY OF...CHARDON
851 AM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

OVERNIGHT 2 TO 4 INCHES OF LAKE EFFECT SNOW FELL MAINLY ACROSS THE
NORTHERN PORTIONS OF GEAUGA COUNTY. AN ADDITIONAL 1 TO LOCALLY 4 INCHES
OF NEW SNOW IS EXPECTED TODAY. THIS WILL BRING STORM TOTALS TO 4
TO LOCALLY 8 INCHES...WITH THE HEAVIEST AMOUNTS ACROSS EXTREME NORTHERN
GEAUGA COUNTY. TONIGHT THE WINDS WILL TURN TO THE NORTHWEST
PUSHING THE SNOW FURTHER INLAND...WITH AN ADDITIONAL 1 TO 3 INCHES
OF SNOW POSSIBLE BEFORE THE SNOW COMES TO AN END.

IF YOU WILL BE TRAVELING ACROSS THIS AREA TODAY...BE PREPARED FOR
RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR FURTHER
DETAILS OR UPDATES.



$$

OHZ012-014-089-PAZ001-002-102100-
/O.CON.KCLE.LE.W.0005.000000T0000Z-081110T2100Z/
LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...ASHTABULA...ERIE...
EDINBORO
851 AM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DEVELOP AND MOVE INTO
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS MORNING AND
AFTERNOON. AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS POSSIBLE. THIS
WILL BRING STORM TOTALS LOCALLY 10 INCHES.

IF YOU WILL BE TRAVELING ACROSS THIS AREA TODAY...BE PREPARED FOR
RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR FURTHER
DETAILS OR UPDATES.



$$
000 
WWUS41 KCLE 102000
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST MON NOV 10 2008

OHZ012>014-089-PAZ001-002-110400-
/O.EXT.KCLE.LE.W.0005.000000T0000Z-081111T0900Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO
300 PM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING NOW IN EFFECT UNTIL 4 AM EST
TUESDAY...

THE LAKE EFFECT SNOW WARNING IS NOW IN EFFECT UNTIL 4 AM EST
TUESDAY. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS THE SNOW BELT OF 
EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TONIGHT.
ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ACROSS THE HIGHER
ELEVATIONS OF ASHTABULA AND ERIE COUNTIES ARE EXPECTED...WITH 1
TO 3 INCHES POSSIBLE ELSEWHERE.

THE SNOW WILL BEGIN TO TAPER OFF AND PUSH INLAND TOWARD MIDNIGHT
AS THE WINDS TURN TO THE NORTHWEST. ONLY SCATTERED SNOW SHOWERS
ARE EXPECTED BY THE MORNING RUSH HOUR. 

IF YOU WILL BE TRAVELING ACROSS THIS AREA TODAY...BE PREPARED FOR
RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR FURTHER
DETAILS OR UPDATES.

$$
000 
WWUS41 KCLE 110214
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
914 PM EST MON NOV 10 2008

OHZ012>014-089-PAZ001-002-110315-
/O.CAN.KCLE.LE.W.0005.000000T0000Z-081111T0900Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO
914 PM EST MON NOV 10 2008

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE SIGNIFICANT BANDS OF LAKE EFFECT SNOW HAVE DECREASED. FOR THE
REST OF THE NIGHT THE SNOW BELT WILL HAVE FLURRIES OR SNOW SHOWERS
AND POSSIBLY SOME SPOTTY FREEZING DRIZZLE AT LOCATIONS AWAY FROM
THE LAKE. SNOWFALL WILL BE AN INCH OR LESS. UNTREATED ROADS COULD
BE SLIPPERY AND MOTORISTS WILL HAVE TO USE CAUTION.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Nov 10, 6:09 AM EST, 55 minutes earlier.

Area forecast discussion, Nov 10, 6:09 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
609 AM EST MON NOV 10 2008

.SYNOPSIS...
THE REGION WILL STILL FEEL THE EFFECTS FROM LOW PRESSURE CENTERED
ACROSS QUEBEC TODAY. LAKE EFFECT SNOW AND RAIN SHOWERS WILL
CONTINUE FOR THE SNOWBELT. HIGH PRESSURE WILL BUILD IN OVER THE
AREA TUESDAY...BUT WILL QUICKLY PUSH OFF TO THE EAST BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONE PRIMARY LAKE EFFECT BAND OF SNOW HAS BEEN MOVING INTO
LAKE/GEAUGA/ASHTABULA COUNTIES EARLY THIS MORNING. TEMPERATURES
HAVE BEEN BETWEEN 32 AND 34 DEGREES ALLOWING FOR SOME
ACCUMULATIONS. THIS BAND SHOULD CONTINUE FOR THE NEXT SEVERAL
HOURS AND THEREFORE HAVE ONE TO FOUR ADDITIONAL INCHES FORECAST
FOR THIS BAND. HAVE ISSUED A LAKE EFFECT SNOW ADV FOR THIS.
PRIMARY LAKE COUNTY ACCUMULATIONS WILL BE ALONG AND SOUTH OF I-90.
THE SAME IS TRUE FOR ASHTABULA COUNTY...ALTHOUGH THE FAR SOUTHERN
PORTION OF THE COUNTY WILL SEE THE LIGHTER AMOUNTS. NEXT
SHORTWAVE EVIDENT ON WATER VAPOR NEAR SAULT STE MARIE. RUC IS
SHOWING THIS FEATURE BEST. WINDS SHOULD THEREFORE BACK SOME TOWARD
MIDDAY ALLOWING LAKE EFFECT TO MOVE UP THE SHORE AND TOWARD
ASHTABULA AND ERIE PA. WHILE MOST SHOULD SEE SOME MIX WITH RAIN
FOR THE AFTERNOON...HAVE KEPT THE COLDER ELEVATED PORTIONS OF ERIE
COUNTY ALL SNOW. ADVISORY FOR ERIE COUNTY PA CONTINUES TOO.
TEMPERATURES WILL STRUGGLE TO RISE AND ONLY HAVE THEM COMING UP A
FEW DEGREES TODAY WHERE IT IS PRECIPITATING.

ELSEWHERE HIGH PRESSURE WILL SLOWLY BEGIN TO HAVE AN EFFECT.
MODELS SEEM TO BE TOO FAST CLEARING SOUTHWEST COUNTIES OUT.
ALTHOUGH THEY MAY BEGIN TO HAVE SOME BREAKS THIS AFTERNOON...HAVE
A MOSTLY CLOUDY FORECAST. HAVE TEMPERATURES HERE SIMILAR TO
YESTERDAY. NO PRECIP OUTSIDE OF THE LAKE EFFECT AND EXCEPT FOR A
FEW FLURRIES POSSIBLE THIS MORNING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
WINDS WILL TURN TO THE NORTHWEST THIS EVENING WITH THE LAST
SIGNIFICANT TROUGH SWINGING THROUGH. HAVE CHANCE POPS OR GREATER
FOR LORAIN EAST AND POINTS DOWNWIND OF THE LAKE. ELSEWHERE
ESPECIALLY IN THE AREA OF FDY/MNN...WITH HIGH PRESSURE AND SOME
BREAKS IN THE CLOUD COVER...OVERNIGHT TEMPS WILL DROP OFF INTO THE
MID 20S.

BY TUESDAY HIGH PRESSURE FINALLY BUILDS IN AND CUTS OFF THE LAKE
EFFECT SNOW. ALREADY THOUGH MID AND HIGH LEVEL CLOUDS WILL BE
ENCROACHING FROM THE SOUTHWEST. PRECIP WILL BE SLOWER TO MOVE
IN...INCREASING MORE FOR WEDNESDAY AND WEDNESDAY NIGHT. WITH THIS
BEING A SOUTHERN STREAM SYSTEM...ATMOSPHERE WILL WARM ENOUGH FOR
ALL RAIN THROUGH REST OF THE WORK WEEK. HAVE INCREASED POPS TO
LIKELY CATEGORY FOR WEDNESDAY NIGHT AS MODELS ARE INDICATING LARGE
AREA OF UPWARD VERTICAL MOTION. HAVE MAXED OUT TEMPERATURES IN THE
LOWER 50S FOR WED/THU WHICH IS LOWER THAN THE MEX GUID. WITH THE
RAIN AND ABUNDANT CLOUD COVER AND NOT A HUGE WAA PUSH...WENT LOWER
THAN GUID.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
NEXT SYSTEM COMES RIGHT DOWN OUT OF WESTERN CANADA DEVELOPING A
LOW OVER THE GREAT LAKES FOR THE WEEKEND. THIS BRINGS A COLD FRONT
ACROSS THE AREA FRIDAY FOLLOWED BY THE WRAP AROUND AND THE COLD
POOL ALOFT OVER THE AREA FOR THE WEEKEND. NO BIG CHANGES MADE TO
THE EXTENDED. HELD OFF THE MENTION OF SNOW SHOWERS UNTIL
SATURDAY...THOUGH COULD BE CLOSE LATE FRIDAY NIGHT. THEN UPPER
LEVEL TROUGH OVER THE AREA INTO SUNDAY AS WELL AS A SURFACE TROUGH
EXTENDING BACK INTO THE AREA FROM THE DEEP SURFACE LOW MOVING INTO
QUEBEC. THESE FEATURES WILL KEEP A THREAT OF RAIN/SNOW SHOWERS
GOING SATURDAY INTO SUNDAY.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
LOW TO MID LEVEL MOISTURE ACROSS ALL OF NORTHERN OHIO AND NWRN PA
THIS MORNING WITH LAKE EFFECT SNOW AFFECTING PRIMARILY KERI AND
TO A LESSER EXTEND KCLE TERMINALS. CEILINGS ACROSS THE AREA
OUTSIDE THE LAKE EFFECT SNOW ARE AROUND OVC045 TO OVC050. EXPECT
BY LATE MORNING CIGS COULD DROP TO OVC035-OVC040 BUT DO EXPECT A
CONTINUATION OF VFR CONDITIONS. HIGH PRESSURE WILL BUILD IN FROM
THE WEST AND SOUTHWEST TODAY AND EXPECT CLOUDS WILL BEGIN TO BREAK
UP AFTER 20-22Z OR SO IN THE WEST. AFTER 00Z WINDS TURN MORE
NORTHWEST AND CONTINUE THROUGH THE NIGHT. EXPECT MORE SNOW SHOWERS
TO REACH INTO KCLE KCAK AND KYNG AREAS WHILE SNOW COULD ACTUALLY
TAPPER OFF AT KERI WITH A SHORT FETCH ACROSS THE LAKE. SUBSIDENCE
AND HIGH PRESSURE WILL CONTINUE TO BUILD IN THOUGH SO WILL TAKE
CONDITIONS DOWN ONLY TO TEMPO MVFR.

OUTLOOK...HIGH PRESSURE WILL CONTINUE TO BUILD IN TUESDAY WITH
VFR CONDITIONS EXPECTED. CLOUDS WILL INCREASE WEDNESDAY AHEAD OF A
DEVELOPING UPPER TROUGH/SURFACE LOW OVER THE PLAINS STATES. NON-
VFR CONDITIONS EXPECTED BY WEDNESDAY NIGHT AND THURSDAY. A COLD
FRONT WILL DROP SOUTH ACROSS THE GREAT LAKES BY THE END OF THE
WORK WEEK AND ADDITIONAL CLOUDS/SHOWERS EXPECTED WITH MVFR
CONDITIONS LIKELY.

&&

.MARINE...
DEEP LOW PRESSURE OVER QUEBEC DRIVING WSWLY FLOW OVER LAKE ERIE
AT ROUGHLY 15 TO 25 KNOTS AND WAVES FROM 4 TO 8 FEET. SMALL CRAFT
ADVISORY IN EFFECT AT THIS TIME AND HAVE EXTENDED THE HEADLINE
THROUGH TONIGHT ACROSS ALL OF THE LAKE AND INTO THE TUESDAY
MORNING HOURS EAST. CONDITIONS WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL DRIFT EAST OF THE
LAKE ON WEDNESDAY AS WEAK LOW PRESSURE MOVES INTO THE MIDWEST.
THIS WILL TURN WINDS ESELY AT 5 TO 15 KNOTS. THE MIDWEST LOW WILL
DISSIPATE ON THURSDAY HOWEVER ANOTHER AREA OF DEEPENING LOW
PRESSURE WILL DROP SE OUT OF CENTRAL CANADA. THIS COMBINED WITH
THE SURFACE HIGH STILL TO OUR EAST WILL INCREASE A SOUTHERLY
GRADIENT ACROSS THE LAKE. EXPECT WINDS TO BE SOUTHERLY THURSDAY
AND THURSDAY NIGHT AT ROUGHLY 15 TO 20 KNOTS...TURNING SW ON
FRIDAY AT 20 KNOTS OR BETTER AS THE DEEP LOW DROPS ACROSS THE
WESTERN AND CENTRAL LAKES AND TAKES CONTROL. LAKE EFFECT RAIN AND
SNOW WILL OCCUR ACROSS THE EAST HALF OF THE LAKE TODAY POSSIBLY
DROPPING VISIBILITIES TO A HALF MILE IN ANY SNOW SQUALLS. EXPECT
SCATTERED SNOW SHOWERS TONIGHT AND EARLY TUESDAY. WEDNESDAY
THROUGH FRIDAY THERE WILL BE SCATTERED RAIN SHOWERS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     OHZ012-014.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     PAZ002.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LEZ142>146.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...OUDEMAN
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Nov 10, 5:02 AM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
502 AM EST MON NOV 10 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001-003-111200-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-CRAWFORD PA-
502 AM EST MON NOV 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ002-111200-
SOUTHERN ERIE-
502 AM EST MON NOV 10 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

Nearby

Lake Effect Snow Warnings in Ohio, 2008Lake Effect Snow Warnings in Pennsylvania, 2008Every lake effect snow warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.